BibTeX record journals/mst/GallaireH69

download as .bib file

@article{DBLP:journals/mst/GallaireH69,
  author    = {Herv{\'{e}} Gallaire and
               Michael A. Harrison},
  title     = {Decomposition of Linear Sequential Machines},
  journal   = {Mathematical Systems Theory},
  volume    = {3},
  number    = {3},
  pages     = {246--287},
  year      = {1969},
  url       = {http://dx.doi.org/10.1007/BF01703924},
  doi       = {10.1007/BF01703924},
  timestamp = {Fri, 03 Jun 2011 16:02:33 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mst/GallaireH69},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}